# SDR FDEA200906232436

- Difficulty date: June 23, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 33,925 hours, 10,163 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP OUTBOARD UPPER SKIN SURFACE WITH DEEP DENT AT FRICTION PLATE   SEATING AREA BETWEEN RIB 2.5 AND RIB 3. REPAIRED IAW E.A. 6-5710-131025.
